Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173



Entropy degeneration of convex projective surfaces

Author: Xin Nie
Journal: Conform. Geom. Dyn. 19 (2015), 318-322
MSC (2010): Primary 51H20, 53C23, 37A35
Published electronically: December 7, 2015
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [BH13] Yves Benoist and Dominique Hulin, Cubic differentials and finite volume convex projective surfaces, Geom. Topol. 17 (2013), no. 1, 595-620. MR 3039771,
  • [Cra09] Mickaël Crampon, Entropies of strictly convex projective manifolds, J. Mod. Dyn. 3 (2009), no. 4, 511-547. MR 2587084 (2011g:37079),
  • [Kat88] Anatole Katok, Four applications of conformal equivalence to geometry and dynamics, Ergodic Theory Dynam. Systems 8$ ^*$ (1988), no. Charles Conley Memorial Issue, 139-152. MR 967635 (89m:58165),
  • [Lab07] François Labourie, Flat projective structures on surfaces and cubic holomorphic differentials, Pure Appl. Math. Q. 3 (2007), no. 4, 1057-1099. MR 2402597 (2009c:53046),
  • [Lof01] John C. Loftin, Affine spheres and convex $ \mathbb{RP}^n$-manifolds, Amer. J. Math. 123 (2001), no. 2, 255-274. MR 1828223 (2002c:53018)
  • [Lof07] John Loftin, Flat metrics, cubic differentials and limits of projective holonomies, Geom. Dedicata 128 (2007), 97-106. MR 2350148 (2009c:53011),
  • [Nie] Xin Nie, On the Hilbert geometry of simplicial Tits sets, arXiv:0902.0885, to appear in Ann. Inst. Fourier (2015).
  • [Nie15] Xin Nie, Meromorphic cubic differentials and convex projective structures,
    ArXiv:1503.02608 (2015).
  • [Par12] Anne Parreau, Compactification d'espaces de représentations de groupes de type fini, Math. Z. 272 (2012), no. 1-2, 51-86 (French, with English summary). MR 2968214,
  • [Zha13] T. Zhang, The degeneration of convex RPˆ2 structures on surfaces, ArXiv:1312.2452 (2013).

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 51H20, 53C23, 37A35

Retrieve articles in all journals with MSC (2010): 51H20, 53C23, 37A35

Additional Information

Xin Nie
Affiliation: School of Mathematics, KIAS, 85 Hoegiro, Dongdaemun-gu, Seoul 130-722, Republic of Korea.

Received by editor(s): May 28, 2015
Received by editor(s) in revised form: November 11, 2015
Published electronically: December 7, 2015
Additional Notes: The research leading to these results has received funding from the European Research Council under the European Community’s seventh Framework Programme (FP7/2007-2013)/ERC grant agreement no. FP7-246918
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society